A simpler set of axioms for polyadic algebras
Fundamenta Mathematicae, Tome 79 (1973) no. 3, pp. 223-232
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_79_3_223_232,
author = {Charles Pinter},
title = {A simpler set of axioms for polyadic algebras},
journal = {Fundamenta Mathematicae},
pages = {223--232},
year = {1973},
volume = {79},
number = {3},
doi = {10.4064/fm-79-3-223-232},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-79-3-223-232/}
}
Charles Pinter. A simpler set of axioms for polyadic algebras. Fundamenta Mathematicae, Tome 79 (1973) no. 3, pp. 223-232. doi: 10.4064/fm-79-3-223-232
Cité par Sources :